question-icon

What causes swollen feet?

default
Posted on Sat, 19 Jul 2014
Question: My father has developed swollen feet now since a week, or 10 days or so..
Today, this evening he showed me as to how swollen the hand is too at the wrist part too..
I am worried.
The present medication he is taking is
Glycomet GP2 1-0-1
Ecosprin AV 75 0-0-1
Olmezest Beta 50 1-0-0
These are for his BP, Diabetis..
And since a week, the latest medication for his suspected Sciatica, is
Mecolab-PG 0-0-1
Nucoxia 90 1-0-0
Ocid 1-0-0.
Are these medications the reason for the swelling? Is it 'Edema'?
Please do help.
Expecting your reply,
Uma XXXXXXX
Email : YYYY@YYYY
doctor
Answered by Dr. Naveen Kumar Sharma (20 minutes later)
Brief Answer:
Nucoxia can cause swelling

Detailed Answer:
Hello madam,
After studying all drugs your father is taking I think there can be three reasons of this swelling.
1. Nucoxia tablet can cause water retention.
2. It can be due to high blood pressure.
3. His diabetes can also cause this high sugar.
So my suggestion are.
1. Check his blood pressure and blood sugar.
2. Stop Nucoxia and In my patient with blood pressure and Diabetes I prefer tramadol or paracetamol.
Let me know if you want to ask any thing else.
Thanks.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Naveen Kumar Sharma (8 minutes later)
His BP is normal and the sugar is under control.
Fasting 107
PPBS 137.
I shall stop the tablet Nucoxia from tomorrow.
Thank you Doctor..
I appreciate your quick response.
doctor
Answered by Dr. Naveen Kumar Sharma (1 minute later)
Brief Answer:
Welcome

Detailed Answer:
welcome, please write a review if you are satisfied with my answer.
Thanks.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Naveen Kumar Sharma

Orthopaedic Surgeon, Joint Replacement

Practicing since :2002

Answered : 4486 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes swollen feet?

Brief Answer: Nucoxia can cause swelling Detailed Answer: Hello madam, After studying all drugs your father is taking I think there can be three reasons of this swelling. 1. Nucoxia tablet can cause water retention. 2. It can be due to high blood pressure. 3. His diabetes can also cause this high sugar. So my suggestion are. 1. Check his blood pressure and blood sugar. 2. Stop Nucoxia and In my patient with blood pressure and Diabetes I prefer tramadol or paracetamol. Let me know if you want to ask any thing else. Thanks.